# SDR ABXA9700266

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 59203711
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LANDING GEAR INBOARD DOOR UPPER ATTACH ANGLE WAS FOUND CRACKED, NR BF-859.  THE ANGLE WAS REPAIRED IAW ABX DRAWING K05818.
